# SDR 98UAL900569

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Row 6
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE BATTERY FOR THE EEL ON THE LEFT SIDE IS INOP.  EEL LIGHTS WERE LEFT ON THE LEFT SIDE OF THE AIRCRAFT, IN EFFECT DRAINING THE BATTERY.  THE BATTERY WAS REPLACED AT ROW 6 ON THE LEFT SIDE AND OPS CHECKED OK.
